# SDR REXA201100533

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,254 hours, 12,282 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38004883
- Part serial: P234C
- Condition: Leaking
- Location: Apu Bay
- Part time: 16,221 hours, 28,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3991 MSP LSE (8039) DEPLANED DUE TO SMOKE IN CABIN.  FLIGHT HAD NOT YET BLOCKED OUT.  PASSENGERS DEPLANED NORMALLY.  THERE WERE NO REQUESTS FOR MEDICAL ATTENTION.  MSP MX COMPLETED SMOKE/FUMES IN CABIN/FLT DECK REV A WORK SCOPE PER CHECKLIST PROVIDED.  FOUND APU HAS INTERNAL FUEL LEAK.  REF TL-213276-2011.
